# SDR DHL2005805536

- Difficulty date: March 5, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Door Frame
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE RT NR 6 ACCESS DOOR JAMB HAS INTERIM REPAIR ON INTERNAL DOUBLER (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PAGE 1, SRM 53-3-3 FIG 1.  REMOVED EXISTING REPAIR DOUBLER (EXT) AND INTERNAL DOUBLER WITH INTERIM REPAIR IAW SRM 51-1-21 PAGE 1.  FABRICATED NEW INTERNAL DOUBLER (AL7075-T6 0.063) IAW SRM 53-3-3 FIG 1 ITEM K, SRM 51-9-0 FIG 68A.  CLEANED, TREATED AND PRIMED AREA, INTERNAL DOUBLER AND  REPAIR DOUBLER (EXISTING) IAW SRM 51-1-8B.  INSTALLED INTERNAL DOUBLER (NEW) AND REINSTALLED EXISTING REPAIR DOUBLER (EXT) IAW SRM 51-1-21 PAGE 1, SRM 51-1-20D PAGE 9.  TORQUED IAW SRM 51-3-1.
